Advertisement

Archiv der Mathematik

, Volume 72, Issue 6, pp 466–472 | Cite as

A class of locally $\varphi $-symmetric contact metric spaces

  • E. Boeckx
Article

Abstract.

We prove that a non-Sasakian contact metric manifold such that its characteristic vector field belongs to the \((k,\mu )\)-nullity distribution, is locally homogeneous. Further, these spaces are all locally \(\varphi \)-symmetric in the strong sense, i.e., the reflections with respect to characteristic curves are local isometries.

Keywords

Vector Field Characteristic Vector Strong Sense Characteristic Curf Nullity Distribution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • E. Boeckx
    • 1
  1. 1.Department of Mathematics, Katholieke Universiteit Leuven, Celestijnenlaan 200B, B-3001 Leuven, BelgiumBelgium

Personalised recommendations